Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/87650
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞-filter design for a class of networked control systems via T-S fuzzy-model approach
Other Titles: H-infinity-filter design for a class of networked control systems via T-S fuzzy-model approach
Author: Jiang, B.
Mao, Z.
Shi, P.
Citation: IEEE Transactions on Fuzzy Systems, 2010; 18(1):201-208
Publisher: Institute of Electrical and Electronics Engineers
Issue Date: 2010
ISSN: 1063-6706
1941-0034
Statement of
Responsibility: 
Bin Jiang, Zehui Mao, and Peng Shi
Abstract: This paper is concerned with H ∞-design for a class of networked control systems (NCSs) with multiple state-delays via the Takagi-Sugeno (T-S) fuzzy model. The transfer delays and packet loss that are induced by the limited bandwidth of communication networks are considered. The focus of this paper is on the analysis and design of a full-order H ∞ filter, such that the filtering-error dynamics are stochastically stable, and a prescribed H ∞ attenuation level is guaranteed. Sufficient conditions are established for the existence of the desired filter in terms of linear-matrix inequalities (LMIs). An example is given to illustrate the effectiveness and applicability of the proposed design method.
Keywords: Filter; fuzzy systems; networked control systems (NCSs)
Rights: © 2009 IEEE
RMID: 0020128096
DOI: 10.1109/TFUZZ.2009.2037009
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.